News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Hypertension

Question: A Cheap Substitute For Lotrel/High Blood Pressure


 iwtsmrff - Thu Sep 10, 2009 4:05 pm

I recently lost my job and my insurance and my prescription for Lotrel (10/40 mg a day) went from $30 a month to $160. I can not afford this and I almost out of my medication. My doctor insists I stay on the Lotrel because it is working for me, however, I can not afford it, and he is not offering me any other help or ideas. With my new, only part time job, with no insurance, I do not earn enough to pay for Lotrel and my other medications along with my bills. Lotrel IS offered in generic form, however, not in the strength I take, so it still cost the same, because I must take two pills a day. A new solution is needed as I must stay on some blood pressure medication or my blood pressure sky rockets (I was in the hospital when I first learned I had high blood pressure, it was at 214/190). If I go off of it for more than two days, I usually average 170/100 (on the meds I'm 130/80 average on a daily basis). So, I am just asking for a cheaper solution. Thank you for your time.
 Theresa Jones, RN - Wed Oct 21, 2009 7:39 am

User avatar Hi iwtsmrff,
Here are a couple links for your review. Please check into them because there are prescription assistance programs to help people decrease their financial burden. Novartis is the pharmaceutical manufacturer of Lotrel.
Partnership for Prescription Assistance
This is a patient assistance program that provide free or low cost medicines to eligible patients.
1-888-4PPA-NOW (1-888-477-2669)
https://www.pparx.org
www.needymeds.com may also be able to assist you with a drug discount card.
I hope you find this information helpful! Best wishes!
Sincerely,
Theresa Jones, RN

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here